[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Vitiligo

I am wondering if any of you have a condition called Vitiligo.  It is a 
pigment disorder of the skin and is not uncommon in diabetics.  My daughter 
has some white spots on her knuckles and knees where she is lacking pigment 
and the dermatologist has prescribed a steroid cream for it.  I forgot to 
ask if this will affect her blood sugars as happens with an oral steroid.  I 
am really interested in whether anyone has used this cream as it is 
controversial whether it helps or not.  I am tempted not to bother but 
wonder what others have experienced.  Thanks!

MSN Photos is the easiest way to share and print your photos: 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml